# SDR UF6A950205

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 1ENN14
- Condition: Failed
- Location: Te Flaps
- Part time: 6,320 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIA - FLT 5090 - FLAPS FAILED AT ZERO DEGREES.  MAINTENANCE REPLACED THE DOWN MICROSWITCH (CG18).  (X)
